# SDR FDEA201301260192

- Difficulty date: January 26, 2013
- Submitted: February 1, 2013
- Operation: Air carrier
- Aircraft: N234FE
- Make and model: Boeing 727247
- Aircraft serial: 21328
- Aircraft time: 75,108 hours, 47,721 cycles
- System (JASC): 5270 · Door Warning System
- Part: Uplock Switch
- Condition: Inoperative
- Location: Airstair
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFT AIRSTAIRS LIGHT ILLUMINATED IN FLIGHT.    ADJUSTED UPLOCK SWITCH IAW MM CH 52-70-001-51, CYCLED DOOR NUMEROUS TIMES, ALL INDICATIONS NORMAL.
